Phoenix Rising supports the Millions Missing global day of protest
Phoenix Rising is delighted to support the demands being made in the ME/CFS community’s first-ever global day of protest …
Discuss the article on the Forums.

Acetylcholine Induced MAJOR LONG-TERM FATIGUE!!!

Discussion in 'General Treatment' started by joejack102, Mar 1, 2018.

  1. joejack102

    joejack102 Senior Member

    Messages:
    131
    Likes:
    74
    Hello everyone,

    I had used different Choline supplements (specifically Choline Bitartrate & CDP-Choline) several years back. After continuous use, they reduced my sensitivities to meds, however the Choline supplements left me chronically and majorly fatigued... seemingly permanently, LONG-TERM.

    There was obviously an imbalance before (with me having been so sensitive to meds), and after (with me being so chronically tired).

    How can I reverse this? It's not as simple as saying anti-cholinergic, because that didn't work. What supplement, nutrient, or ingredient might correct whatever imbalance I caused by using so much Choline for so long?

    Best Regards.
     
  2. imitate-past-reign

    imitate-past-reign

    Messages:
    21
    Likes:
    19
    Anti-estrogens.
     
  3. joejack102

    joejack102 Senior Member

    Messages:
    131
    Likes:
    74
    How? Why should/would this work?
     
  4. Violeta

    Violeta Senior Member

    Messages:
    1,674
    Likes:
    1,012
    I think I need to figure out the same thing. Yesterday I read various things in a variety of places that made me think that maybe raising dopamine levels might help. One place that I read was a site by Ann Wright.

    Also, cutting out nightshades and foods with significant chlorogenic acid. Maybe goitrogens, too, not sure, though.

    I am wondering if the pre or post synaptic locations for acetylcholine have been negatively affected in some way.

    Sorry that this post seems so disjointed, I don't know much but thought I would post to see if anyone can expand on these ideas.
     
  5. sb4

    sb4 Senior Member

    Messages:
    663
    Likes:
    783
    United Kingdom
    Interesting as today I just read this from ray peat. (http://raypeat.com/articles/articles/dark-side-of-stress-learned-helplessness.shtml)

    He's not a fan of acetylcholine nor acetylcholine esterase inhibitors. As far as I understand it, acetylcholine increases nitric oxide production which lowers mitochondrial function (through displacing oxygen @ cyctochrome c oxidase) resulting in more lactic acid and less energy. Sounds kind of like CFS.

    However I know acetylcholine isn't all bad, there are definite benefits to being more parasympathetic, so I have to assume he is talking about excess acetylcholine or excess.

    I too have had bad reactions to acetylcholine esterase inhibitors yet I seem to have symptoms that could indicate a lack of acetylcholine (dry mouth, slow motility, wired, insomnia). These could be caused by antibodies against a certain receptor (M3) or something else however. Maybe I have the right amount of acetlycholine. Perhaps I even have too much and that is causing lactic acid build up. IDK.
     
  6. imitate-past-reign

    imitate-past-reign

    Messages:
    21
    Likes:
    19
    Because lowering estrogen will lower cholinergic transmission, in the brain, where it counts.

    This is not fool proof because the side effects of anti-E's are high too.
     
  7. robinhood12345

    robinhood12345 Senior Member

    Messages:
    120
    Likes:
    46
    I've taken both no problem.
     

See more popular forum discussions.

Share This Page